# SDR CA060104010

- Difficulty date: January 1, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 10,608 hours
- Engine: Cfmint CFM567B22
- System (JASC): 2330 · Entertainment System
- Part: Video Display
- Part number: 50401100003
- Condition: Odor
- Location: Seat 20e
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

A/C WAS ON DESCENT WHEN A BURNING SMELL WAS NOTICED COMING FROM SEAT 20E VDU.  THE IFE SYSTEM WAS DEACTIVATED.  MAINTENANCE REPLACED THE VDU AND THE SYSTEM WAS TESTED SERVICEABLE.  THIS COMPONENT WILL BE RETURNED TO THE MANUFACTURER AND A COMPLETE TEAR DOWN REPORT WILL BE REQUESTED.
